# SDR 2007UALA04566

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 727222
- Aircraft serial: 26944
- Aircraft time: 45,041 hours, 8,447 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW C CENTER HYDRAULIC SYSTEM LOW RESERVOIR QUANTITY.  FOUND LT MLG SIDE BRACE DOWNLOCK ACTUATOR HOSE LEAKING REF IPC 32-32-04 ITEM 30.   REPLACED HYDRAULIC LINE, CLEANED AREA, PRESSURIZED HYD SYSTEM &
LEAK CHECKED OK.
